# SDR HALA2021030800043

- Difficulty date: March 5, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 26,641 hours, 4,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 374 EXIT SIGN AT 3R DOOR HAS FALLEN OFF. CORRECTIVE ACTION: RESECURED EXIT SIGN AT 3R. (7270711)
